# SDR CALA2019070301121

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D582303982001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CLEAT FRAME 31 STR 42R-43R IS CORRODED A3NB-53-3-6105 PER NON ROUTINE 9293216 REMOVED AND REPLACED CLEAT IN FWD CARGO AT FR 31 BETWEEN ST 42R AND 43R IAW SRM 51-72-11-911-002 PARA 2.
